Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cartesian products of metric Baire spaces


Author: M. R. Krom
Journal: Proc. Amer. Math. Soc. 42 (1974), 588-594
MSC: Primary 54C50; Secondary 04A30, 54E35, 90D05
DOI: https://doi.org/10.1090/S0002-9939-1974-0334138-9
MathSciNet review: 0334138
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For any topological space X there is an associated ultrametric space $ \mathcal{U}(X)$ such that the cartesian product $ \mathcal{U}(X) \times Y$ with any other space Y is a Baire space iff $ X \times Y$ is a Baire space. Assuming the continuum hypothesis, there exists an indeterminate infinite two person game such that a cartesian product of the game with itself is determinate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C50, 04A30, 54E35, 90D05

Retrieve articles in all journals with MSC: 54C50, 04A30, 54E35, 90D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0334138-9
Keywords: Baire space, Baire category theorem, topological product, axiom of choice, continuum hypothesis, infinite game, determinate game, metric space, ultrametric space
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society